| Model Number |
CL-892 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/06/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, post operatively, the thread broke.The device was not treated/hydrated prior to its use.No patient injury noted.The current patient status is no problem.A new additional suture was used without issue.